# SDR DXTA2015052206021

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N385QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800115
- Aircraft time: 7,578 hours, 4,985 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NO TAKEOFF MSG, DUE TO ROLL SYS.  UPON INITIAL OPS CHECKS NOTED NO CAS MSGS.  REMOVED THE ACCESS PANEL & INSPECTED THE PROXIMITY SWITCH & TARGET.  NOTED THE TARGET IS NOT FULLY CENTERED ON THE PROXIMITY SWITCH.  REMOVED THE BELLY PANEL & FURTHER INSPECTED.  CONFIRMED THE ACTUATOR IS NOT FULLY INTO POSITION.  INSTALLED THE TEST HARNESS & OPERATED THE SYS.  NOTED RETRACTION IS SMOOTH & THE EXTENSION SOUNDS ROUGH.  CYCLED SEVERAL TIMES & THE SYS STARTED OPERATING CORRECTLY.  THE ROLL RATIO ACTUATOR IS FAULTY.  05 20 2015 19:11:06 REMOVED THE VARIABLE RUDDER BIAS RATIO ACTUATOR PN 9914749-3 & SN 0437.  INSTALLED AN OVERHAULED VARIABLE RUDDER BIAS RATIO ACTUATOR PN 9914749-3EX & SN D0661.  RIGGED ACTUATOR IAW MM CHAP 27-11-10. 05 21 2015 09:44:37.  CONNECTED THE TEST HARNESS & PITOT & STATIC TEST EQUIPMENT.  MOVEMENT CHECKS ARE GOOD.  REMOVED THE TEST HARNESS.  PERFORMED THE OPERATIONS CHECKS OF THE ROLL RATIO ACTUATOR & OPERATION CHECKS ARE GOOD.  INSTALLED THE BELLY ACCESS PANEL.  DURING TESTING OF THE TCAS SYS FOR BELLY ANTENNA, NOTED THE ROLL SYS LISTED IN THE NO TAKEOFF BOX.  NOTED NO ROLL SYS CONTROL CAS MSG.  DISPLACED THE BELLY PANEL & NOTED PROPER POSITION OF THE TARGET PROXIMITY SWITCH.  THE PROXIMITY SWITCH IS FAULTY.  REMOVED THE PROXIMITY SWITCH ASSEMBLY PN 6908272-12 & SN A61549.  INSTALLED NEW PN 6908272-12 & SN A61905.  RIGGED & SAFTIED THE SWITCH.  RECONNECTED THE TEST EQUIPMENT & RETESTED.  OPERATIONS CHECKS ARE GOOD.  CYCLED POWER & MONITORED DURING FURTHER MX & NOTED NO MSGS POSTED.  REMOVED TEST EQUIPMENT & CLOSED BELLY PANEL ACCESS.  OPERATIONS CHECKS OF THE BELLY ANTENNAS ARE GOOD.  WORK PERFORMED IAW MM 27-11-10, 05 21 2015 10:24:36.
